# SDR AALA20001978

- Difficulty date: November 21, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Part serial: 91090244
- Condition: Defective
- Location: F/C Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CCS - FLT 935 - EN ROUTE JFK-CCS, DETECTED SMOKE AT FIRST CLASS GALLEY OVEN.  LANDED SCS WITHOUT FURTHER INCIDENT.  REPLACED FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
